Over the past few months, I started taking a supplement from actionlove.com to help with my penile injury. While supplementing with it, I was losing an excess of 200 hairs a day. One stroke through my hair would result in 3-5 hairs entwined through my fingers. And I emailed him about it, and said my test levels were too high, and to split the pills in half. I'm thinking it was the wild yam (dhea) in the product, so anyhow. I quit taking the pills for now, til I slowly cease hair loss again. And maybe slowly ween back onto it. My main concern is, the hair I shedded during this 3 month period. Will it ever grow back, or once DHT burns it out, the follicle is shut down permanently?
Last edited by Den Fisher; 03-31-2008 at 10:03 AM.
If you had a penile injury, why not see a doctor? I can't imagine a supplement is the right wayt to go...
Have you noticed any other effects? Like higher amounts of body/facial hair? DHT would likely cause that as well. I think you need to see a Doctor.
Best lifts: 580/470/635, Raw
You think a penile enhancement supplement raised your test levels? Did you have your T-levels actually checked?
Wait a sec so if this supplement raised the test levels I wonder what it wouuld do for lifting? Would I get jacked on it?
I want to be a gladiator on Spartacus. Or at least be on the same cycle as them.
Height - 6'
Weight - 247 lbs
BF% - 16
"Fine, if I'm not allowed to light it on fire, can my imaginary friend?"